# SDR AALA202102149005

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND MIGRATED PASSENGER CREW DOOR 842 HINGE ARM UPPER SUPPORT FITTING BEARING IN PASSENGER CABIN. REPLACED PASSENGER CREW DOOR 842 HINGE ARM UPPER SUPPORT FITTING IN PASSENGER CABIN IAW AMM 52-13-31-400-002-A STEP 4.F.
